default search action
"Hyperbolic polynomial uniform B-spline curves and surfaces with shape ..."
Xumin Liu et al. (2010)
- Xumin Liu, Weixiang Xu, Yong Guan, Yuanyuan Shang:
Hyperbolic polynomial uniform B-spline curves and surfaces with shape parameter. Graph. Model. 72(1): 1-6 (2010)
manage site settings
To protect your privacy, all features that rely on external API calls from your browser are turned off by default. You need to opt-in for them to become active. All settings here will be stored as cookies with your web browser. For more information see our F.A.Q.